# SDR DALA2022110407158

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 7,862 hours, 957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 EMERGENCY LIGHT LENSE COVER MISSING AT DIVIDER WALL EDGE BEHIND SEAT 23 L AND 23 RT. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY'S PER A330 AMM 33- 51. ER/A 603552-14 PERMANENT REPAIR COMPLETED. (9477806)
